Facebook Instagram Twitter RSS Feed Back to top

On a family of preimage-resistant functions

In: Tatra Mountains Mathematical Publications, vol. 47, no. 3
Attila Bérczes - János Folláth - Attila Pethő
Detaily:
Rok, strany: 2010, 1 - 13
Kľúčové slová:
hash function, collision, polynomials
O článku:
In the present paper we define a new hash function, based on inhomogeneous polynomials. First we define a large family of polynomials over finite fields and we prove that the members of this family are nearly permutational polynomials. Then we define a subfamily of the above family, such that the elements in the subfamily are easy to evaluate. We prove that (working in a large enough finite field) finding a preimage by chance of such a function is computationally infeasible, and we mention that methods for solving the equation corresponding to the preimage problem for such polynomials are also out of reach.
Ako citovať:
ISO 690:
Bérczes, A., Folláth, J., Pethő, A. 2010. On a family of preimage-resistant functions. In Tatra Mountains Mathematical Publications, vol. 47, no.3, pp. 1-13. 1210-3195.

APA:
Bérczes, A., Folláth, J., Pethő, A. (2010). On a family of preimage-resistant functions. Tatra Mountains Mathematical Publications, 47(3), 1-13. 1210-3195.